F. Bendali, I. Diarrassouba, A. R. Mahjoub, and J. Mailfert, The edge-disjoint 3-hop-constrained paths polytope, pp.222-233, 2010.

A. Bley, On the complexity of vertex-disjoint length-restricted path problems, computational complexity, vol.12, issue.3-4, pp.3-4, 2003.
DOI : 10.1007/s00037-003-0179-6

A. Bley and J. Neto, Approximability of 3- and 4-Hop Bounded Disjoint Paths Problems, Lecture Notes in Computer Science, vol.6080, pp.205-218, 2010.
DOI : 10.1007/978-3-642-13036-6_16

URL : https://hal.archives-ouvertes.fr/hal-01370529

Q. Botton, Survivable network design with quality of service constraints: Extended formulations and Benders decomposition, Facultés des sciences économiques, sociales, politiques et de communication, 2010.

Q. Botton, B. Fortz, L. Gouveia, and M. Poss, Benders Decomposition for the Hop-Constrained Survivable Network Design Problem, INFORMS Journal on Computing, vol.25, issue.1, pp.13-26, 2013.
DOI : 10.1287/ijoc.1110.0472

URL : https://hal.archives-ouvertes.fr/hal-01255255

G. Dahl, N. Foldnes, and L. Gouveia, A note on hop-constrained walk polytopes, Operations Research Letters, vol.32, issue.4, pp.345-349, 2004.
DOI : 10.1016/j.orl.2003.10.008

G. Dahl and L. Gouveia, On the directed hop-constrained shortest path problem, Operations Research Letters, vol.32, issue.1, pp.15-22, 2004.
DOI : 10.1016/S0167-6377(03)00026-9

G. Dahl, D. Huygens, A. R. Mahjoub, and P. Pesneau, On the edge-disjoint 2-hop-constrained paths polytope, Operations Research Letters, vol.34, issue.5, pp.577-582, 2006.
DOI : 10.1016/j.orl.2005.09.001

URL : https://hal.archives-ouvertes.fr/inria-00281973

L. Gouveia, Using Variable Redefinition for Computing Lower Bounds for Minimum Spanning and Steiner Trees with Hop Constraints, INFORMS Journal on Computing, vol.10, issue.2, pp.180-188, 1998.
DOI : 10.1287/ijoc.10.2.180

D. Huygens, A. R. Mahjoub, and P. Pesneau, Two Edge-Disjoint Hop-Constrained Paths and Polyhedra, SIAM Journal on Discrete Mathematics, vol.18, issue.2, pp.287-312, 2004.
DOI : 10.1137/S0895480102419445

URL : https://hal.archives-ouvertes.fr/inria-00281980

A. Itaí, Y. Perl, and Y. Shiloach, The complexity of finding maximum disjoint paths with length constraints, Networks, vol.4, issue.3, pp.277-286, 1982.
DOI : 10.1007/978-1-4684-2001-2_9

J. Janssen and K. Kilakos, Bounded Stable Sets: Polytopes and Colorings, SIAM Journal on Discrete Mathematics, vol.12, issue.2, pp.262-275, 1999.
DOI : 10.1137/S089548019630978X

L. A. Wolsey, Integer programming, 1998.